# SDR ANCF20221109003

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N974AV
- Make and model: Airbus A330-243
- Aircraft serial: 1208
- Aircraft time: 44,959 hours, 8,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Disc
- Part number: FW16259
- Condition: Vibration
- Location: Engine
- Part time: 42,859 hours, 7,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

06.NOV.2022 WO 16'716'082=> HIGH ENG VIBRATION AT FL 380 (5.5) N1 ENG WAS REDUCE DOWN TO 50 %. N1 AND VIBRATION WERE DISIPATED UNTIL REACH 50.5 OF N1 AND THE VIBRATION COME BACK. NEVER ADV OF VIB ONLY, VIB N1
